SciELO - Scientific Electronic Library Online

vol.73 número2A duality result between the minimal surface equation and the maximal surface equation índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690


HARVEY, REESE  e  LAWSON, BLAINE. Lefschetz-Pontrjagin duality for differential characters. An. Acad. Bras. Ciênc. [online]. 2001, vol.73, n.2, pp.145-159. ISSN 0001-3765.

A theory of differential characters is developed for manifolds with boundary. This is done from both the Cheeger-Simons and the deRham-Federer viewpoints. The central result of the paper is the formulation and proof of a Lefschetz-Pontrjagin Duality Theorem, which asserts that the pairing fo1.gif (867 bytes) given by (a, b (a * b) [X] induces isomorphisms fo2.gif (1110 bytes) fo3.gif (1086 bytes) onto the smooth Pontrjagin duals. In particular, and are injective with dense range in the group of all continuous homomorphisms into the circle. A coboundary map is introduced which yields a long sequence for the character groups associated to the pair (X, X). The relation of the sequence to the duality mappings is analyzed.

Palavras-chave : Differential characters; Lefschetz duality; deRham theory.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )


Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons